Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Unsatisfied with bowel movements, frequent urge to pass stools after starting Microgyn. Help?

Hi, i think i may have ibs or I m prone to constipation , because when ever i have a bowel movement i feel like i haven t completely emptied my bowels, and continually feel like i need to go. I have had constipation before and I m only on the pill Microgyn, but this has happened a while after i started taking them. Please help me. I don t have bloating or abdominal pain either.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The pill does not usually cause the symptoms you are experiencing. It is likely that you have chronic constipation and incomplete emptying. You can take a laxative and see if you feel the emptying is complete. Otherwise, consult a gastroenterologist and take advice. You may need to test your stool for infection as infection sometimes predisposes to tenesmus. Also, you should get a local examination done to exclude local lesions. Take care.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor